Alert archive / Indiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 325, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 8, 2012, 1:08 PM EDT for 4 counties in Indiana. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2012, 1:08 PM EDT (17:08 UTC)
- Expired
- Jul 8, 2012, 1:40 PM EDT
- In force
- 32 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clark County, IN, Floyd County, IN, Harrison County, IN, Washington County, IN
The radar
The Louisville radar (KLVX), 45 km from the middle of the area, began a volume at 17:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 1:20 PM EDT | TSTM WND DMG | New Salisbury, IN | TWO TREES DOWN ALONG WHISKEY RUN ROAD AND HWY 135 ALONG AND SOUTH OF NEW SALSBURY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.1 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2132 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 1196 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
444
WUUS53 KLMK 081708
SVRLMK
INC019-043-061-175-081740-
/O.NEW.KLMK.SV.W.0325.120708T1708Z-120708T1740Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
108 PM EDT SUN JUL 8 2012
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CLARK COUNTY IN SOUTH CENTRAL INDIANA...
FLOYD COUNTY IN SOUTH CENTRAL INDIANA...
NORTHERN HARRISON COUNTY IN SOUTH CENTRAL INDIANA...
SOUTHERN WASHINGTON COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 140 PM EDT
* AT 106 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR NEW SALISBURY...MOVING
NORTHEAST AT 5 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE
DAMAGING WINDS. THE PUBLIC REPORTED DAMAGE TO A ROOF IN NEW
SALISBURY.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
NEW ALBANY...
CORYDON...
CENTRAL BARREN...
BYRNEVILLE AND PALMYRA...
BRADFORD...
GREENVILLE AND GEORGETOWN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.
&&
LAT...LON 3851 8597 3829 8580 3817 8620 3829 8627
3828 8626 3831 8626 3831 8628 3832 8629
3835 8627 3835 8625 3836 8625
TIME...MOT...LOC 1708Z 240DEG 6KT 3831 8609
WIND...HAIL 60MPH 0.75IN
$$
JSD2 follow-up statements
517
WWUS53 KLMK 081724
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
124 PM EDT SUN JUL 8 2012
INC019-175-081734-
/O.CAN.KLMK.SV.W.0325.000000T0000Z-120708T1740Z/
WASHINGTON IN-CLARK IN-
124 PM EDT SUN JUL 8 2012
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CLARK AND SOUTHERN
WASHINGTON COUNTIES IS CANCELLED...
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.
LAT...LON 3841 8599 3841 8593 3829 8580 3817 8620
3828 8627 3829 8625 3831 8626 3832 8629
3835 8627 3835 8625 3836 8625 3842 8602
TIME...MOT...LOC 1724Z 238DEG 5KT 3832 8608
$$
INC043-061-081740-
/O.CON.KLMK.SV.W.0325.000000T0000Z-120708T1740Z/
HARRISON IN-FLOYD IN-
124 PM EDT SUN JUL 8 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 140 PM EDT
FOR FLOYD AND NORTHERN HARRISON COUNTIES...
AT 122 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NEW SALISBURY...MOVING
NORTHEAST AT 5 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING
WINDS.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
NEW ALBANY...
CORYDON...
CENTRAL BARREN...
BYRNEVILLE AND BRADFORD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER IN A SUBSTANTIAL SHELTER. THIS STORM HAS DEVELOPED VERY
QUICKLY...AND WILL PRODUCE A BURST OF DAMAGING WINDS AND LARGE HAIL.
TORRENTIAL RAINS ARE ALSO EXPECTED ALONG WITH FREQUENT LIGHTNING.
MINOR FLOODING IS POSSIBLE IN LOW SPOTS.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.
&&
LAT...LON 3841 8599 3841 8593 3829 8580 3817 8620
3828 8627 3829 8625 3831 8626 3832 8629
3835 8627 3835 8625 3836 8625 3842 8602
TIME...MOT...LOC 1724Z 238DEG 5KT 3832 8608
WIND...HAIL 60MPH 0.75IN
$$
MP640
WWUS53 KLMK 081738
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
138 PM EDT SUN JUL 8 2012
INC043-061-081747-
/O.EXP.KLMK.SV.W.0325.000000T0000Z-120708T1740Z/
HARRISON IN-FLOYD IN-
138 PM EDT SUN JUL 8 2012
...THE SEVERE THUNDERSTORM WARNING FOR FLOYD AND NORTHERN HARRISON
COUNTIES WILL EXPIRE AT 140 PM EDT...
DAMAGE HAS BEEN REPORTED EARLIER WITH THIS STORM IN NEW SALISBURY.
ALTHOUGH THE WARNING HAS EXPIRED...SEVERAL STORMS NEARBY REMAIN
STRONG WITH A CONTINUED THREAT OF GUSTY WINDS.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.
LAT...LON 3841 8599 3841 8593 3829 8580 3817 8620
3828 8627 3829 8625 3831 8626 3832 8629
3835 8627 3835 8625 3836 8625 3842 8602
TIME...MOT...LOC 1737Z 238DEG 5KT 3833 8606
$$
JSDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 11:57 AM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jul 8, 11:57 AM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
1157 AM EDT SUN JUL 08 2012
.Forecast Update...
Issued at 1150 AM EDT Sun Jul 8 2012
Forecast soundings show little convective inhibition in place for
this afternoon. Still expect scattered showers and thunderstorms to
increase in coverage, especially by late afternoon as moisture pools
along the Ohio River in advance of a cold front now approaching
Indianapolis. Scattered to numerous thunderstorms expected to
continue well into the evening hours. With strong instability but
very light winds aloft, these storms will be of the pulse variety,
with the potential to produce very localized rain.
&&
.Short Term (Today - Monday)...
Issued at 320 AM EDT Sun Jul 8 2012
...Strong to Severe Storms Expected this Afternoon/Evening...
As of 645Z this morning, convection continues to regenerate over the
same portions of Scott, Fayette, Bourbon, and Clark counties in KY.
Even though we've been really dry, radar estimates are nearing
critical levels for some minor flooding so will send a flood
advisory out to cover that this morning.
Other than that, storms seem to be behaving early this morning.
Convective debris over the area is expected to dissipate by
sunrise. Skies will be mostly sunny for a good portion of the
morning and early afternoon hours. With decent ridging and
generally a very warm air mass still in place over the region,
expect high temps to reach the mid to upper 90s. Dewpts will be on
the increase as a weak cold front approaches from the north this
afternoon resulting in heat indices maxing out in the 100 to 107
range. Thus a heat advisory will remain in place through 0Z this
evening. It may need to be cancelled early if convection gets going
over a large portion of the area before then.
As for convective chances, a weak cold front over the upper Midwest
as of 7Z still looks to make progress south today toward our area.
In addition, the upper level high over our region will slide
southeast allowing for less inhibition. With plenty of sunshine and
heating early in the day, expect CAPE values to max out around 3000
J/KG this afternoon with steep low and mid level lapse rates noted
in soundings. Soundings also reveal an inverted v in low levels and
dry air in mid levels as well...characteristic of damaging winds.
Although the best mid and upper level flow will largely be focused
to our northeast-east, we will certainly see some better h5 flow
towards this evening over our north. Otherwise, the wind column in
soundings looks pretty weak. PWATS will certainly be healthy
between 2-2.2 inches. With all of these factors in mind, think that
storms this afternoon will be strong to severe over our entire area
even though only a portion of our north is in a slight risk from
SPC. The potential is certainly there for damaging winds and
perhaps marginally severe hail. With very slow storm motions
anticipated at least initially, storms will have the potential to
produce torrential rainfall leading to minor flooding problems.
However, outflow boundaries and storm cold pools may help give
neighboring storms better movement once convection gets going.
As for convection timing, have relied heavily on the 0Z NAM and 0Z
SPC WRF. Looks like convection will blow up during the late
afternoon/evening hours over southern Indiana/northern KY closest to
the approaching front first. Then it looks to gradually
develop/transition south throughout Sun night. Storms may weaken in
intensity Monday morning, but perhaps restrengthen over south
central KY (south of the front) by Monday afternoon. Monday's
convective strength is highly dependent on how far south the front
makes it and if any break in convection/clouds can be realized
Monday morning/early afternoon. Either way, good chances of much
needed rain (60-70%) exist with this front Sun-Mon.
The much anticipated cool down will arrive with this front as well
with lows Sun night in the lower 70s and highs Monday in the mid 80s
to upper 80s!
.Long Term (Monday night through Saturday)...
Issued at 315 AM EDT Sun Jul 8 2012
Not quite sure we will know what to do with several days of apparent
temps only in the double digits.
Much of the upcoming forecast does hinge on exactly where a frontal
boundary hangs up over the Ohio or Tennessee Valley, as the upper
ridge that has been so strong over the last 10 days finally gives
way to a weak trofiness. Best chances for rain will be Monday night
into Tuesday as the surface front will be roughly parallel to the
flow aloft, and take its sweet time dropping south into Tennessee.
Expect a gradient in POPs somewhere across the CWA, with high
chance/likely POPs along the TN border, and slight chance or dry
conditions over southern Indiana.
For most of the remainder of the week, the front will linger just to
our south, with a very sloppy pattern aloft. POPs will generally be
no more than 20-30%, with the highest chances still across the south
due to proximity to the front, and the east due to the higher
terrain. Forecast confidence is fairly high now that the ECMWF is
more in line with the GFS in getting the front south into Tennessee,
albeit a little slower.
Temp forecast follows closely with GFS extended MOS, near climo both
day and night. May need to open larger diurnal ranges if we fail to
get substantial rain earlier in the period, but if the front lingers
closer we could bust in the opposite direction, especially south.
Therefore these near-climo numbers look pretty good, and will
probably feel even better after the oppressive heat of the last 10
days (actually the hottest 10-day stretch on record in Louisville,
in terms of average max temperature).
Toward the end of the week the Bermuda ridge starts to build
westward over the eastern CONUS, and the Ohio Valley gets into more
of a SW flow aloft. Could see more unsettled weather next weekend,
and have included a chance POP for Saturday at this time.
&&
.Aviation (12Z TAF Issuance)...
Issued at 652 AM EDT Sun Jul 8 2012
The main TAF challenge will be t-storm chances over the next 24-30
hrs. VFR conditions are forecast attm, but any t-storm could reduce
flight conditions to MVFR/IFR. TAF sites should remain dry though
through the morning/early afternoon hours with winds generally out
of the SSW at or below 7 kts.
For mid to late afternoon, expect predominant winds out of the SW at
BWG and WNW at SDF/LEX respectively. A weak cold front will
approach the area from the north today with mesoscale models
(especially the 0Z NAM and 0Z SPC WRF) indicating convective
initiation sometime in the late afternoon or early evening hours.
Will continue VCTS and CB at all TAF sites during this time frame.
Convection should decline in intensity after 6Z tonight, but
probably won't diminish over the area completely. Therefore have
left a VCSH beyond 6Z tonight. An isld rumble of thunder will also
be possible after 6Z but don't feel confidence is high enough to
warrant a TAF mention attm. After 6Z, light BR may also become an
issue especially at LEX/BWG. However, both wind direction and BR
chances tonight will be highly dependent on evening t-storm activity
and outflow boundaries around the TAF sites.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...HEAT ADVISORY UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR
INZ076>079-083-084-089>092.
KY...HEAT ADVISORY UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR
KYZ023>043-045>049-053>057-061>067-070>078-081-082.
Update...........JSD
Short Term.......AS
Long Term........RS
Aviation.........ASHazardous weather outlook, Jul 8, 11:50 AM EDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1150 AM EDT SUN JUL 8 2012 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-091115- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 1150 AM EDT SUN JUL 8 2012 /1050 AM CDT SUN JUL 8 2012/ ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. HEAT INDICES ARE EXPECTED TO TOP OUT IN THE 105 TO 107 RANGE THIS AFTERNOON...THUS A HEAT ADVISORY IS IN EFFECT. TAKE NECESSARY PRECAUTIONS TO REDUCE HEAT EXHAUSTION. ALSO...STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE AREA DURING THE LATE AFTERNOON AND EVENING HOURS. THE MAIN THREATS WITH THESE STORMS WILL BE DAMAGING WINDS...HAIL AND LOCALIZED HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. LINGERING THUNDERSTORMS MONDAY WILL BE SLOW-MOVING...WHICH COULD RESULT IN MINOR FLOODING PROBLEMS. STORMS OVER SOUTH CENTRAL KENTUCKY MONDAY AFTERNOON MAY BECOME STRONG WITH GUSTY WINDS AND SMALL HAIL. FROM TUESDAY THROUGH THE REST OF THE WEEK...SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE...MAINLY OVER SOUTH CENTRAL KENTUCKY. ALL THUNDERSTORMS CONTAIN LIGHTNING...SO WHEN THUNDER ROARS GO INDOORS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY DAMAGING WINDS...HAIL...OR HEAVY RAINFALL TOTALS TODAY AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE). AMS/RAS
In the hours before
Special weather statement, Jul 8, 12:35 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1235 PM EDT SUN JUL 8 2012
INC043-061-KYC111-081705-
HARRISON IN-FLOYD IN-JEFFERSON KY-
1235 PM EDT SUN JUL 8 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 50
MPH WINDS LOCATED IN HARRISON COUNTY8 MILES SOUTH OF NEW ALBANY...
AT 1231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM JUST ACROSS THE OHIO RIVER 7 MILES WEST OF
VALLEY STATION...AND MOVING NORTHWEST AT 5 MPH.
OCCASIONAL LIGHTNING...BRIEF HEAVY RAIN...AND STRONG GUSTY WINDS
OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THIS STORM.
MAINLY RURAL AREAS OF HARRISON...SOUTHWESTERN FLOYD AND
SOUTHWESTERN JEFFERSON COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE AWARE THAT A GUST FRONT MOVING AWAY FROM THIS STORM WILL
GENERATE STRONG AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3821 8627 3840 8607 3823 8584 3808 8577
3800 8602
TIME...MOT...LOC 1634Z 144DEG 3KT 3813 8599
JSDThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 12:35 PM EDT | Special Weather Statement | LMK | Harrison | 30 min |
| Jul 8, 1:12 PM EDT | Special Weather Statement | LMK | Dubois | 28 min |
| Jul 8, 1:43 PM EDT | Special Weather Statement | LMK | Floyd, Harrison | 42 min |
| Jul 8, 2:07 PM EDT | Special Weather Statement | LMK | Orange | 28 min |
| Jul 8, 2:11 PM EDT | Severe Thunderstorm Warning | LMK | Orange | 29 min |
| Jul 8, 2:25 PM EDT | Special Weather Statement | LMK | Washington | 30 min |
| Jul 8, 2:31 PM EDT | Severe Thunderstorm Warning | LMK | Washington | 44 min |
| Jul 8, 2:33 PM EDT | Special Weather Statement | LMK | Crawford | 42 min |
| Jul 8, 2:40 PM EDT | Severe Thunderstorm Warning | LMK | Orange | 30 min |
| Jul 8, 2:51 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Orange | 29 min |
| Jul 8, 3:00 PM EDT | Severe Thunderstorm Warning | LMK | Washington | 30 min |
| Jul 8, 3:03 PM EDT | Severe Thunderstorm Warning | LMK | Dubois | 21 min |
| Jul 8, 3:27 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Harrison, Orange, Washington | 38 min |
| Jul 8, 3:36 PM EDT | Special Weather Statement | LMK | Jefferson, Scott | 24 min |
| Jul 8, 3:38 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Dubois, Orange | 47 min |
| Jul 8, 4:01 PM EDT | Severe Thunderstorm Warning | LMK | Harrison | 29 min |
| Jul 8, 4:22 PM EDT | Areal Flood Advisory | LMK | Crawford, Dubois, Orange | 3 hr |
| Jul 8, 4:22 PM EDT | Severe Thunderstorm Warning | LMK | Dubois | 28 min |
| Jul 8, 4:32 PM EDT | Special Weather Statement | LMK | Jefferson | 28 min |
| Jul 8, 4:37 PM EDT | Areal Flood Advisory | LMK | Orange, Washington | 3 hr |
| Jul 8, 4:42 PM EDT | Areal Flood Advisory | LMK | Crawford, Harrison | 2 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.